Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Been having sudden adrenalin rushes, heart races. Why does it happen? Why do I shake?

Hi there. I ve been having sudden adrenalin rushes, whereby my heart races, i feel sick and very light headed with the shakes. I ve been to see my gp but he wasn t very helpful. I m starting to get worried now as they re happening more often and for no reason. The other day i was out shopping, chatting to a friend when these symptoms came on suddenly, she took me to a cafe for something to eat and a sweet drink, within half an hour it began to subside. I am at the moment in another attack, again i was busy cleaning when it started. What do you think could be the cause? Thanks in advance
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello, Your symptoms are typical of a panic attack. For some unknown reason your sympathetic nervous system goes into an overdrive. It can very frightening at times. The good thing is that it will pass sooner or later and you are back to your old self. Try to relax, take deep breaths and wait for it to pass. Some of my patients do well with a small dose of beta blocker like Inderal.
I am available to answer you if there are further queries.
Dr. Noble Zachariah
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor